# SDR AU971396

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 8415
- Condition: Separated
- Location: Nlg Retract
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DRAG BRACE ACTUATOR SEPARATED FROM AND DAMAGED NOSE GEAR WHEEL WELL STRUCTURE.
